Equate 24 Hour Cetirizine Hydrochloride Allergy Relief Tablets, 10 mg, 90 Count

Equate 24 Hour Cetirizine Hydrochloride Allergy Relief Tablets, 10 mg, 90 Count
Model: S22102E/4H275
Brand: Equate
(15585)
2 stores
2 Products

Product Details

Don't let allergies hold you back! With Equate 24 Hour Allergy, you can enjoy your day without the nuisance of allergy symptoms. Each tablet packs 10 mg of cetirizine hydrochloride, the same active ingredient found in Zyrtec*, to combat sneezing, runny nose, itchy throat or nose and itchy, watery eyes. Whether you're dealing with indoor, outdoor, or pet allergies, this powerful antihistamine provides full prescription strength relief for adults and children 6 years and over. Just one dose offers 24 hours of comfort, so you can focus on what matters most. This product is gluten free. *This product is not manufactured or distributed by Johnson & Johnson Consumer Inc., McNeil Consumer Healthcare Division, the distributor of Zyrtec®. Zyrtec® is a registered trademark of Kenvue, Inc.

Active Ingredient: Compare to the active ingredient in Zyrtec Tablets 24-Hour Relief: Temporarily relieves symptoms due to hay fever and upper respiratory allergies symptoms Indoor & Outdoor Protection: Relieves common indoor and outdoor allergy symptoms Prescription Strength: Powerful all-day relief for adults and children six years and over Antihistamine Power: Blocks histamine to alleviate symptoms. Gluten-free formula

Shop Now

Compare Buying Options

Last Updated: 2025-08-29 02:39:41

Search
Amazon Amazon

$15.68
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Equate
Item model number S22102E/4H275
Color White
Weight -
Height -
Depth -

Additional Product Information

Product Id 270826
User Reviews and Ratings
4.7 (15585 ratings)
4.7 out of 5 stars
UPC 681131183796

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Equate 24 Hour Cetirizine Hydrochloride Allergy Relief Tablets, 10 mg, 90 Count
Reviews: 15585
app.ratings: (15585)
Price:
$15.68 Visit walmart
3
(2 pack) (2 Pack) Equate Allergy Relief Cetirizine Antihistamine Tablets, 10 mg, 90 Count
Price:
$32.4 Visit walmart

Top User Reviews and Ratings (10 total reviews)

(4)
Reviewed in the USA on Aug 08, 2025

I have terrible seasonal allergies, to the point I was choking and waking up nauseous. My doctor told me to take this along with Flonase. Complete turnaround. There may be something better on the market, but I'm not going to find out.

Anonymous • Review provider: walmart.com
(2)
Reviewed in the USA on Aug 01, 2025

My granddaughter hates the taste. She has taken other bubble gum flavored medicine and never complained. My regret is I purchased 3 bottles so, she will suffer through and have to be a big girl, to get through thrm.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Jul 23, 2025

I usually get the 180 ct but for $7 more i might as well get 300 days worth. Only allergy pill i use and it helps seasonal allergies and cat allergies. Love it, as zyrtec i switched to this brand years ago.

Anonymous • Review provider: walmart.com
(2)
Reviewed in the USA on Jul 17, 2025

Thought I'd save some money and use this Equate brand of cetirizine allergy medication. Unfortunately, it did not work for me. I immediately had to contend with runny nose, which is something that did not happen with the name brand cetirizine medication. My spouse also had issues as his "chain" sneezing started up again when he was on this Equate version of cetirizine allergy medication. Needless to say, we are now back on the name brand (Zyrtec).

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Jun 30, 2025

Walmart on line....always on time, right products, love shopping this way. Great delivery and those that do the delivering!!! Right to my apartment at my front door. THANK YOU

Anonymous • Review provider: walmart.com
Showing 1 to 5 of 10 reviews
1